# SDR CA150108013

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 41,495 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Failed
- Location: Te Flaps
- Part time: 41,620 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  TRAILING EDGE FLAPS DID NOT EXTEND PAST POSITION 5. USED ALTERNATE FLAPS SYSTEM TO EXTEND FLAPS TO 15 AS PER TRAILING EDGE FLAPS DISAGREE CHECKLIST.  PER FIM 27-51 TASK 820, RIGHT FLAP POSITION TRANSMITTER REPLACED IAW AMM 27-58-01. REPAIR CONFIRMATION OF FIM 27-51 TASK 820 ACCOMPLISHED WITH NO DEFECTS NOTED OR FAULT MESSAGES FOUND IN FSEU.
